# SDR ID42004F00000

- Difficulty date: February 20, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N303NN
- Make and model: Cessna T303
- Aircraft serial: T30300268
- Engine: Cont TSIO520AE
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 643042
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL INSPECTION THE IB LOWER ENGINE MOUNT LEG WAS FOUND CRACKED ON THE LT ENGINE.  AIRCRAFT TT WAS 4391.8.  ENGINE TIME 685. THE CRACK WAS ABOUT 1.1250 INCHES LONG.  STARTING AT LOWER EDGE 3 INCHES FROM ENGINE ATTACH POINT.  HAS A SMALL POROSITY VOID .3750 INCH BACK FROM EDGE OF MOUNT LEG AND IN LINE WITH CRACK.
